Author Topic: Emergency Contraceptive  (Read 116 times)

Offline oneoneonetwo

  • Newbie
  • *
  • Posts: 1
  • Karma: +0/-0
    • View Profile
Emergency Contraceptive
« on: August 30, 2018, 10:39:46 PM »
So me and my boyfriend had unprotexted sex on sunday around 5:45. then again on tuesday adound 2:30. both times he came in me. i was expecting my period on thurday. but on wednesday around 3 i went to buy a plan b but they were out so i got the generic ‘take action’ instead. the entire week i’ve been sort of cramping so i really expected my period to be close since it’s always right on the dot. i’ve taken plan b before and i know how it effects my cycle along with the side effects. but i’ve never used a take action. im still lightly cramping on and off throughout the day but there’s been no sign of my period at all. no side effects or anything. could i potentially end up pregnant?

Offline BellaGibbons

  • Newbie
  • *
  • Posts: 2
  • Karma: +0/-0
    • View Profile
Re: Emergency Contraceptive
« Reply #1 on: September 04, 2018, 05:44:12 AM »
Hi, anything is possible. The EC pill can definitely mess with your cycle. I'm now 23 says late after taking it. So basically I had no period last month. I took a pregnancy test and it was negative. Looking forward to seeing it come this month. If you're late a week or more then you should take a pregnancy test. Hope all works out for you.